uu.seUppsala University Publications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Solution to the Clebsch-Gordan problem for representations of quivers of type Ã_n
Uppsala University, Teknisk-naturvetenskapliga vetenskapsområdet, Mathematics and Computer Science, Department of Mathematics. (Algebra och geometri)
2005 (English)In: Journal of Algebra and its Applications, Vol. 4, no 5, 481-488 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2005. Vol. 4, no 5, 481-488 p.
National Category
Mathematics
Identifiers
URN: urn:nbn:se:uu:diva-22794OAI: oai:DiVA.org:uu-22794DiVA: diva2:50567
Available from: 2007-01-22 Created: 2007-01-22 Last updated: 2011-01-12

Open Access in DiVA

No full text

Authority records BETA

Herschend, Martin

Search in DiVA

By author/editor
Herschend, Martin
By organisation
Department of Mathematics
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 375 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf